Article citationsMore>>

A. M. A. El-Sayed and Sh. A. Abd El-Salam, “On the Stability of a Fractional Order Differential Equation with Nonlocal Initial Condition,” Electronic Journal of Qualitative Theory of Differential Equations, Vol. 2009, No. 29, 2008, pp. 1-8.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.